Differential and Integral Equations

Uniform persistence for population models with time delay using multiple Lyapunov functions

Yulin Cao and Thomas C. Gard

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 883-898.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032240

Mathematical Reviews number (MathSciNet)
MR1222307

Zentralblatt MATH identifier
0780.92019

Subjects
Primary: 92D25: Population dynamics (general)
Secondary: 34K15 34K20: Stability theory

Citation

Cao, Yulin; Gard, Thomas C. Uniform persistence for population models with time delay using multiple Lyapunov functions. Differential Integral Equations 6 (1993), no. 4, 883--898. https://projecteuclid.org/euclid.die/1370032240


Export citation